MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. TEMNO ELITE¿; INSTRUMENT, BIOPSY

MERIT MEDICAL SYSTEMS INC. TEMNO ELITE¿; INSTRUMENT, BIOPSY
Catalog Number TEVC1815
Medical Device Problem Codes Difficult to Remove (1528); Activation, Positioning or Separation Problem (2906); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that the physician noticed during a lung biopsy.The biopsy needle would not pass through the coaxial needle to obtain a sample.No patient injury.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed.The most probable cause of this occurrence is the echogenic bumps - created by laser markings - reached the coaxial hub.These laser markings can occasionally produce slight protrusions, which may increase resistance during insertion.Therefore, the issue is suspected to originate from the needle rather than the introducer.This may have contributed to blockage, further restricting the passage of the biopsy needle.A search of the complaint database was performed and six similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
TEMNO ELITE¿
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key22321210
Report Number1721504-2025-00106
Device Sequence Number8812406
Product Code KNW
UDI-Device Identifier00884450397725
UDI-Public00884450397725
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K201166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTEVC1815
Device Lot NumberH3075785
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown